# SDR UALA2012010300071

- Difficulty date: January 3, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 62,765 hours, 23,150 cycles
- Engine: Pwa PW2037
- Engine time: 58,669 hours, 21,217 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

CREW REPORT ON T/O ROLL HEARD BANGING SOUND AT V1 FOLLOWED BY ACRID BURNING SMELL IN CABIN THAT LASTED 20 SECONDS.  CREW SUSPECT BIRD STRIKE, DEN AIRPORT GND CREW CHECKED AND FOUND DEAD HAWK REMAINS ON RUNWAY.   FOUND EVIDENCE OF BIRD STRIKE TO NR 2 ENGINE.  INSPECTED NR 2 ENGINE, FOUND TWO FAN BLADES BENT AT L/E TIPS.  DENT IN L/E OF INLET COWL LIP SKIN AND INLET COWL ACOUSTIC PANEL DENTED AND PUNCTURED. EVIDENCE OF CORE INGESTION.   REPLACED 3 BLADE SETS, BLENDED 5 BLADES.ACCOMPLISHED EDDY CURRENT OF BLADES, OK PER MM.
